Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Multicolor vortex solitons in two-dimensional photonic lattices

Autor
Xu, Z.; Kartashov, Y.V.; Crasovan, L.; Mihalache, D.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Physical review E: statistical, nonlinear, and soft matter physics
Data de publicació
2005-01
Volum
71
Pàgina inicial
16616
Pàgina final
16622
DOI
https://doi.org/10.1103/PhysRevE.71.016616 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/99886 Obrir en finestra nova
URL
http://journals.aps.org/pre/abstract/10.1103/PhysRevE.71.016616 Obrir en finestra nova
Resum
We report on the existence and stability of multicolor lattice vortex solitons constituted by coupled fundamental frequency and second-harmonic waves in optical lattices in quadratic nonlinear media. It is shown that the solitons are stable almost in the entire domain of their existence, and that the instability domain decreases with the increase of the lattice depth. We also show the generation of the solitons, and the feasibility of the concept of lattice soliton algebra.
Citació
Xu, Z., Kartashov, Y.V., Crasovan, L., Mihalache, D., Torner, L. Multicolor vortex solitons in two-dimensional photonic lattices. "Physical review E: statistical, nonlinear, and soft matter physics", Gener 2005, vol. 71, p. 16616-16622.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Xu, Zhiyong  (autor)
  • Kartashov, Yaroslav V.  (autor)
  • Crasovan, L C  (autor)
  • Mihalache, Dumitru  (autor)
  • Torner Sabata, Lluis  (autor)